# SDR C2XA00TY001

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070002
- Condition: Making Metal
- Location: Left
- Part time: 3,118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE WAS FOUND TO BE MAKING METAL BEYOND MANUFACTURER'S LIMITS.   MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.  (X)
